An algorithmic regularity lemma for hypergraphs

Andrzej Czygrinow, Vojtech Rödl

Research output: Contribution to journalArticle

20 Citations (Scopus)

Abstract

In this paper, we will consider the problem of designing an efficient algorithm that finds an ∈-regular partition of an l-uniform hypergraph.

Original languageEnglish (US)
Pages (from-to)1041-1066
Number of pages26
JournalSIAM Journal on Computing
Volume30
Issue number4
StatePublished - 2000

Fingerprint

Regularity Lemma
Uniform Hypergraph
Hypergraph
Efficient Algorithms
Partition

Keywords

  • Algorithms
  • Hypergraphs
  • Regularity lemma

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computational Theory and Mathematics
  • Applied Mathematics

Cite this

An algorithmic regularity lemma for hypergraphs. / Czygrinow, Andrzej; Rödl, Vojtech.

In: SIAM Journal on Computing, Vol. 30, No. 4, 2000, p. 1041-1066.

Research output: Contribution to journalArticle

Czygrinow, Andrzej ; Rödl, Vojtech. / An algorithmic regularity lemma for hypergraphs. In: SIAM Journal on Computing. 2000 ; Vol. 30, No. 4. pp. 1041-1066.
@article{5f444efd56cc4bc59e8698ffc5cf2b13,
title = "An algorithmic regularity lemma for hypergraphs",
abstract = "In this paper, we will consider the problem of designing an efficient algorithm that finds an ∈-regular partition of an l-uniform hypergraph.",
keywords = "Algorithms, Hypergraphs, Regularity lemma",
author = "Andrzej Czygrinow and Vojtech R{\"o}dl",
year = "2000",
language = "English (US)",
volume = "30",
pages = "1041--1066",
journal = "SIAM Journal on Computing",
issn = "0097-5397",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "4",

}

TY - JOUR

T1 - An algorithmic regularity lemma for hypergraphs

AU - Czygrinow, Andrzej

AU - Rödl, Vojtech

PY - 2000

Y1 - 2000

N2 - In this paper, we will consider the problem of designing an efficient algorithm that finds an ∈-regular partition of an l-uniform hypergraph.

AB - In this paper, we will consider the problem of designing an efficient algorithm that finds an ∈-regular partition of an l-uniform hypergraph.

KW - Algorithms

KW - Hypergraphs

KW - Regularity lemma

UR - http://www.scopus.com/inward/record.url?scp=0034854358&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0034854358&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0034854358

VL - 30

SP - 1041

EP - 1066

JO - SIAM Journal on Computing

JF - SIAM Journal on Computing

SN - 0097-5397

IS - 4

ER -